# SDR AU010047

- Difficulty date: January 11, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Failed
- Location: Fuel Pump
- Part time: 236 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE DRIVEN FUEL PUMP SEAL FAILED. FUEL LEAKING FROM VENT.
